Higher-order optimality conditions for set-valued optimization

S. J. Li, K. L. Teo, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

55 Citations (Scopus)

Abstract

This paper deals with higher-order optimality conditions of set-valued optimization problems. By virtue of the higher-order derivatives introduced in (Aubin and Frankowska, Set-Valued Analysis, Birkhäuser, Boston, [1990]) higher-order necessary and sufficient optimality conditions are obtained for a set-valued optimization problem whose constraint condition is determined by a fixed set. Higher-order Fritz John type necessary and sufficient optimality conditions are also obtained for a set-valued optimization problem whose constraint condition is determined by a set-valued map.
Original languageEnglish
Pages (from-to)533-553
Number of pages21
JournalJournal of Optimization Theory and Applications
Volume137
Issue number3
DOIs
Publication statusPublished - 1 Jun 2008

Keywords

  • Mth-order adjacent derivative
  • Mth-order adjacent set
  • Mth-order optimality condition
  • Set-valued map

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this